# SDR SWAA2020083103917

- Difficulty date: July 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STUB LOCATED AT BSTA 294.5 BTW STR 16R TO STR 17R AT PASSENGER CABIN (1 EA) / REPAIRED FRAME STUB LOCATED BS 294.5 BTW 16R TO STR 17R AT PASSENGER CABIN IAW SRM B737-700 53-10-15-2R-7 REPAIR 7.
